Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 17, Pages 2757-2768

Best approximations for the Laguerre-type Weierstrass transform on [0,[×

Department of Mathematics, Faculty of Sciences of Tunis, University of El-Manar Tunis, Tunis 2092, Tunisia

Received 9 August 2004; Revised 6 June 2005

Copyright © 2005 E. Jebbari and F. Soltani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use reproducing kernel Hilbert spaces to give the best approximation for Laguerre-type Weierstrass transform. Estimates of extremal functions are also discussed.